Vitamin B6 vitamin plays an essential role in the creation of serotonin, nor epinephrine and dopamine. These brain neurotransmitters are important for regulating our mental balance, mood etc.Defficiency of this vitamin leads to a decrease in the neurotransmitter formation and functioning which in turn can cause depression. A person should consume vitamin B6 as per his daily requirement.Potatoes, spinach, banana, walnuts and fortified cereals are the main sources of Vitamin B6.Alcohiolics, people with hyperthyroidism and malsaborption syndromes are known to suffer from vitamin B6 defficiency.Do keep us posted.
Take care and regards!
from personal experience, be careful how much you take.
100mg-200mg daily for me caused some very disturbing symptoms.
numbness, tingling, pricks/pins/needles, shocks, buzzing/vibrating, muscle twitches, muscle weakness, severe fatigue, diziness, lighheadedness, anxiety, irritability etc.
was diagnosed with b6 toxicity recently. beware of b6. it is a dangerous "water-soluble" vitamin.
I would have to disagree with the irreversible statement. It will go back to normal you just have to watch your dosage. My instructor had the same symptoms she stopped taking the vitamin and started eating foods that had the b6 naturally. Also it is the brand of vitamin make sure you are taking a vitamin that doesnt have alot of fillers in them. Take a glass of vinegar drop your vitamin in it. If it desolves it is a good vitamin if it doesnt dont take it. The fillers they use stay in your body. such as, sand, seashells and other things. so choose your vitamins carefully.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.